Skip to main content
placeholder image

On the Smith normal form of D-optimal designs

Journal Article


Abstract


  • The Smith normal forms (SNF) of D-optimal designs of size < 100 are determined by a computer search. A theorem is given for the SNF of D-optimal designs of order 4t + 2 when 4t + 1 is square free, and bounds for the minimum number of 2's which can appear in the SNF are derived.

Publication Date


  • 1996

Citation


  • On the Smith normal form of D-optimal designs (1996). Linear Algebra and Its Applications, 247, 277-295. doi:10.1016/0024-3795(95)00117-4

Scopus Eid


  • 2-s2.0-0030490604

Web Of Science Accession Number


Start Page


  • 277

End Page


  • 295

Volume


  • 247

Abstract


  • The Smith normal forms (SNF) of D-optimal designs of size < 100 are determined by a computer search. A theorem is given for the SNF of D-optimal designs of order 4t + 2 when 4t + 1 is square free, and bounds for the minimum number of 2's which can appear in the SNF are derived.

Publication Date


  • 1996

Citation


  • On the Smith normal form of D-optimal designs (1996). Linear Algebra and Its Applications, 247, 277-295. doi:10.1016/0024-3795(95)00117-4

Scopus Eid


  • 2-s2.0-0030490604

Web Of Science Accession Number


Start Page


  • 277

End Page


  • 295

Volume


  • 247